# SDR UPS05445060

- Difficulty date: July 25, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B1506931
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE KEEL BEAM BOX AT BS 1329 LBL 9- RBL 9 ATT ANGLE FOUND CORROSION.  CORROSION BLEND OUT 0.062" BY 1" BY 2" EXCEED SRM 53-10-01 FIG 1 LIMITS, ANGLE REPLACED AS PER SRM 51-10-01 PG 9.
